# SDR 97ZZZX1408

- Difficulty date: January 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N372E
- Make and model: Aerosp AS355E
- Aircraft serial: 5208
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 355A11002009
- Condition: Cracked
- Location: M/R
- Part time: 3,615 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY INSPECTION, FOUND SKIN CRACKED AT STA 1000 MM.
